RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 294, Pages 325–327 (Mi tm3764)  

This article is cited in 2 scientific papers (total in 2 papers)

Correction to the paper “Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a Riemann surface” (Proc. Steklov Inst. Math. 290, 178–188 (2015))

O. K. Sheinman

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

DOI: https://doi.org/10.1134/S0371968516030213

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 294

Bibliographic databases:

UDC: 512.554.3+514.745.82
Received: July 19, 2016

Citation: O. K. Sheinman, “Correction to the paper “Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a Riemann surface” (Proc. Steklov Inst. Math. 290, 178–188 (2015))”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Tr. Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 325–327

Citation in format AMSBIB
\Bibitem{She16}
\by O.~K.~Sheinman
\paper Correction to the paper ``Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a~Riemann surface'' (Proc. Steklov Inst. Math. {\bf290}, 178--188 (2015))
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 325--327
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3764}
\crossref{https://doi.org/10.1134/S0371968516030213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628510}
\elib{http://elibrary.ru/item.asp?id=26344486}


Linking options:
  • http://mi.mathnet.ru/eng/tm3764
  • https://doi.org/10.1134/S0371968516030213
  • http://mi.mathnet.ru/eng/tm/v294/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. M. Buchstaber, “Polynomial dynamical systems and the Korteweg–de Vries equation”, Proc. Steklov Inst. Math., 294 (2016), 176–200  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:106
    Full text:3
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020